# SDR SWAA2016030749679

- Difficulty date: February 10, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 68,930 hours, 56,068 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CORRODED AT BS 794, RBL 8.  REPAIRED KEEL BEAM IAW EA.
